Measures and Integrals in Conditional Set Theory

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

JAMNESHAN, Asgar, Michael KUPPER, Martin STRECKFUSS, 2018. Measures and Integrals in Conditional Set Theory. In: Set-Valued and Variational Analysis. 26(4), pp. 947-973. ISSN 1877-0533. eISSN 1877-0541. Available under: doi: 10.1007/s11228-018-0478-3

@article{Jamneshan2018-12Measu-44446, title={Measures and Integrals in Conditional Set Theory}, year={2018}, doi={10.1007/s11228-018-0478-3}, number={4}, volume={26}, issn={1877-0533}, journal={Set-Valued and Variational Analysis}, pages={947--973}, author={Jamneshan, Asgar and Kupper, Michael and Streckfuß, Martin} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/44446"> <dc:contributor>Jamneshan, Asgar</dc:contributor> <dcterms:issued>2018-12</dcterms:issued> <dc:creator>Kupper, Michael</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-01-08T13:08:06Z</dc:date> <dc:creator>Streckfuß, Martin</dc:creator> <dc:contributor>Streckfuß, Martin</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Kupper, Michael</dc:contributor> <dc:creator>Jamneshan, Asgar</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">The aim of this article is to establish basic results in a conditional measure theory. The results are applied to prove that arbitrary kernels and conditional distributions are represented by measures in a conditional set theory. In particular, this extends the usual representation results for separable spaces.</dcterms:abstract> <dc:language>eng</dc:language> <dcterms:title>Measures and Integrals in Conditional Set Theory</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-01-08T13:08:06Z</dcterms:available> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/44446"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account